H. Agahi, Refinements of mean-square stochastic integral inequalities on convex stochastic processes, Aequat.
Math. 90 (2016) 765-772.
 H. Agahi and M. Yadollahzadeh, On stochastic pseudo-integrals with applications, Stat. Probab. Lett. 124 (2017)
 H. G. Akdemir, N. O. Bekar and I. Iscan, On preinvexity for stochastic processes. Istatistik Journal of The
Turkish Statistical Association 7(1) (2014) 15-22 .
 A. Bain and D. Crisan, Fundamentals of stochastic filtering, Springer-Verlag, New York , 2009.
 D. Baleanu, K. Diethelm, E. Scalas, J. J. Trujillo, Fractional Calculus: Models and Numerical Methods, 2nd edn.
World Scientific, Singapore, 2016.
 Z. Brzezniak and T. Zastawniak, Basic stochastic processes: a course through exercises, Springer Science and
Business Media, London, 2000. P. Devolder, J. Janssen and R. Manca, Basic stochastic processes. Mathematics and Statistics Series, ISTE, John
Wiley and Sons, Inc. London, 2015.
 J. L. Doob, Stochastic processes depending on a continuous parameter, Transactions of the American Mathematical
Society 42 (1937) 107-140.
 H. Fu, M. S. Saleem, W. Nazeer, M. Ghafoor and P. Li, On Hermite-Hadamard type inequalities for n-polynomial
convex stochastic processes, AIMS Mathematics 6(6) (2021) 6322-6339.
 J. E. Hernández Hernández and J. F. Gómez, J. F., Some mean square integral inequalities involving the beta
function and generalized convex stochastic processes, TWMS J. App. and Eng. Math. , to appear in 2022.
 H. P. Hong, Application of the stochastic process to pitting corrosion, Corrosion 55 (1999) 10-16.
 K. Itô, On stochastic processes (I). In Japanese Journal of Mathematics: Transactions and Abstracts 18 (1941)
 C. Y. Jung, M. S. Saleem, S. Bilal, W. Nazeer and M. Ghafoor, Some properties of η-convex stochastic processes,
AIMS Mathematics 6(1) (2021) 726-736 .
 D. Kotrys, Hermite–Hadamard inequality for convex stochastic processes, Aequat. Math. 83 (2012) 143-151.
 D. Kotrys, Remarks on strongly convex stochastic processes, Aequat. Math. 86 (2013) 91-98.
 D. Kotrys , Remarks on Jensen, Hermite-Hadamard and Fejer inequalities for strongly convex stochastic processes,
Math. Aeterna 5 (2015) 95-104.
 W. Liu, W. Wen and J. Park, Hermite-Hadamrd type inequalities for MT-convex functions via classical integraland
fractional integrals, J. Nonlinear Sci. Appl. 9 (3) (2016) 766-777.
 T. Mikosch, Elementary stochastic calculus with finance in view, Advanced Series on Statistical Science and
Applied Probability, World Scientific Publishing Co., Inc., 2010.
 K. S. Miller and B. Ross, An introduction to the fractional calculus and fractional differential equations, Willey,
New York, 1993.
 B. Nagy, On a generalization of the Cauchy equation, Aequat. Math. 10 (1974) 165-171.
 K. Nikodem, On quadratic stochastic processes, Aequat. Math. 21 (1980) 192-199.
 K. Nikodem, On convex stochastic processes, Aequat. Math. 20 (1980) 184-197 .
 B. Ross, Fractional Calculus. Mathematics Magazine 50(3) (1977) 115-122.
 E. Set, M. Tomar and S. Maden, Hermite-Hadamard type inequalities for s-convex stochastic processes in the
second sense. Turkish Journal of analysis and number theory 2(6) (2014) 202-207 .
 M. Shaked and J. Shantikumar, Stochastic convexity and its applications, Arizona Univ., Tucson, 1985.
 J. J. Shynk, Probability, random variables, and random processes: theory and signal processing applications, John
Wiley and Sons, Inc., New York, 2013 .
 A. Skowronski, On some properties of J-convex stochastic processes, Aequat. Math . 44 (1992) 249-258 .
 A. Skowronski, On wright-convex stochastic processes, Ann. Math. Sil. 9 (1995) 29-32.
 A. Skowronski, On some properties of J-convex stochastic processes, Aequ. Math. 44 (1992) 249-258.
 K. Sobczyk, Stochastic differential equations with applications to physics and engineering. Kluwer, Dordrecht,
 T. Tunç, H. Baduk, F. Usta and M. Z. Sarikaya, On new generalized fractional integral operators and related
inequalities, Konuralp Journal of Mathematics 8 (2) (2020) 268-278.